Skip to main content
Skip to main content

COAPS Virtual Library (Publications)

Search within Results:
Display Options:

Select All    Deselect All
 |   | 
  Record Links
Author (up) Jardak, M.; Navon, I.M. url  doi
  Title Spectral stochastic two-scale convergence method for parabolic PDEs Type $loc['typeJournal Article']
  Year 2011 Publication International Journal for Numerical Methods in Engineering Abbreviated Journal Int. J. Numer. Meth. Engng.  
  Volume 85 Issue 7 Pages 847-873  
  Keywords two-scale convergence method; periodic homogenization; Karhunen–Loève expansions; Wiener polynomial chaos; spectral methods  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 0029-5981 ISBN Medium  
  Area Expedition Conference  
  Funding Approved $loc['no']  
  Call Number COAPS @ mfield @ Serial 374  
Permanent link to this record
Select All    Deselect All
 |   | 

Save Citations:
Export Records:

2000 Levy Avenue
Building A, Suite 292
Tallahassee, FL 32306-2741
Phone: (850) 644-4581
Fax: (850) 644-4841

© 2024 Center for Ocean-Atmospheric Prediction Studies (COAPS), Florida State University

Center for Ocean-Atmospheric Prediction Studies (COAPS)